# SDR DALA1241550927

- Difficulty date: July 15, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 62,534 hours, 47,494 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1322 Lbl 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM HAS CORROSION AT BS 1322 LBL 21 UPPER SURFACE.  REPAIRED PER SRM 51-30-1.
